Pubblicazioni dell'autore: Emilio Musso [Rubrica]

Livello precedente
Esporta come [feed] Atom [feed] DataCiteXML [feed] RSS 1.0 [feed] RSS 2.0
Vai a: 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995 | 1994 | 1992 | 1991 | 1990 | 1989 | 1988 | 1983
Numero di pubblicazioni : 58.

2017

Articolo di rivista Jensen, Gary R.; Musso, Emilio; Nicolodi, Lorenzo (2017)
Compact Surfaces with No Bonnet Mate. In: THE JOURNAL OF GEOMETRIC ANALYSIS, pp. 1-9. - ISSN 1050-6926 [Disponibilità ristretta]
Scopus: 0
[img] [img]

Articolo di rivista Musso, Emilio; Nicolodi, Lorenzo (2017)
Quantization of the conformal arclength functional on space curves. In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY, vol. 25 n. 1, pp. 209-242. - ISSN 1019-8385
Web of Science: 0 - Scopus: 0
[img]
Preview

2016

Articolo di rivista Dzhalilov, Akhtam; Musso, Emilio; Nicolodi, Lorenzo (2016)
Conformal geometry of timelike curves in the (1+2)-Einstein universe. In: NONLINEAR ANALYSIS, vol. 143, pp. 224-255. - ISSN 0362-546X
Web of Science: 1 - Scopus: 1
[img]
Preview

Articolo di rivista Musso, Emilio; Nicolodi, Lorenzo (2016)
Holomorphic differentials and Laguerre deformation of surfaces. In: MATHEMATISCHE ZEITSCHRIFT, pp. 1-22. - ISSN 0025-5874
Web of Science: 0 - Scopus: 0
[img]
Preview

Libro Jensen, Gary R.; Musso, Emilio; Nicolodi, Lorenzo (2016)
Surfaces in Classical geometries. Springer International Publishing, pp. 1-571. ISBN 978-3-319-27074-6 [Disponibilità ristretta]
[img]

2015

Articolo di rivista Musso, Emilio; Nicolodi, Lorenzo (2015)
Marginally outer trapped surfaces in de Sitter space by low-dimensional geometries. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 96, pp. 168-186. - ISSN 0393-0440
Web of Science: 0 - Scopus: 0
[img]
Preview

2014

Articolo di rivista Musso E.; Hubert E. (2014)
Lagrangian Curves in a 4-dimensional affine symplectic space. In: ACTA APPLICANDAE MATHEMATICAE, vol. 129 n. 1, pp. 133-160. - ISSN 1572-9036
Web of Science: 0 - Scopus: 0
[img]
Preview

Articolo di rivista G. Jensen; E. Musso; L. Nicolodi (2014)
The geometric Cauchy problem for the membrane shape equation. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, vol. 47 n. 49, pp. 495201-495222. - ISSN 1751-8121
Web of Science: 0 - Scopus: 0
[img]
Preview

2013

Articolo di rivista E. Musso (2013)
Closed Trajectories of the conformal arclength functional. In: JOURNAL OF PHYSICS. CONFERENCE SERIES, vol. 410 n. 012031, pp. 1-4. - ISSN 1742-6588
Web of Science: 2 - Scopus: 2
[img]
Preview

Articolo di rivista E. Musso; L. Nicolodi (2013)
On Small-type formulae for curves in PSL(2,C). In: ATTI DELLA ACCADEMIA NAZIONALE DEI LINCEI. RENDICONTI LINCEI. MATEMATICA E APPLICAZIONI, vol. 24, pp. 311-328. - ISSN 1120-6330
Web of Science: 0 - Scopus: 0
[img]
Preview

2012

Articolo di rivista Musso E. (2012)
Motions of Curves in the Projective Plane Inducing the Kaup-Kupershmidt Hierarchy. In: SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, vol. 8, pp. 1-20. - ISSN 1815-0659
Web of Science: 6 - Scopus: 6
[img]
Preview

2011

Articolo in atti di convegno Musso E. (2011)
Congruence curves of the Goldstein-Petrich flows. In: Conference on Harmonic map Fest in Honour of John C. Woods 60th Birthday, Cagliari (Italy), SEP 07-10, 2009. pp. 99-113
Web of Science: 2
[img]
Preview

2010

Articolo di rivista Musso E.; Nicolodi L. (2010)
Hamiltonian flows on null curves. In: NONLINEARITY, vol. 23, pp. 2117-2129. - ISSN 0951-7715 [Disponibilità ristretta]
Web of Science: 9 - Scopus: 9
[img]

Articolo in atti di convegno Musso E. (2010)
Linear Control Systems and Invariant Variational Problems. In: Convegno Internazionale di Geometria in onore della Prof.ssa Renata Grimaldi, Palermo, 15-16 giugno 2010. pp. 71-87 [Disponibilità ristretta]
[img]

Articolo di rivista Musso E. (2010)
Variational problems for plane curves in cetro affine geometry. In: JOURNAL OF PHYSICS. A, MATHEMATICAL AND THEORETICAL, vol. 43, pp. 1-24. - ISSN 1751-8113
Web of Science: 1 - Scopus: 1

2009

Articolo di rivista Musso E.; Nicolodi L (2009)
Conformal deformation of space-like surfaces in Minkowski space,. In: HOUSTON JOURNAL OF MATHEMATICS, vol. 35 n. 4, pp. 1029-1049. - ISSN 0362-1588
Web of Science: 1 - Scopus: 1

Articolo di rivista Musso E.; Nicolodi L; (2009)
Invariant Signatures of Closed Planat Curves. In: JOURNAL OF MATHEMATICAL IMAGING AND VISION, vol. 35 n. 1, pp. 68-85. - ISSN 0924-9907
Web of Science: 10 - Scopus: 10

Articolo di rivista Musso E.; Nicolodi L (2009)
Symplectic Applicability of Lagrangian Surfaces. In: SYMMETRY, INTEGRABILITY AND GEOMETRY: METHODS AND APPLICATIONS, pp. 1-18. - ISSN 1815-0659
Web of Science: 2 - Scopus: 2
[img]

Articolo di rivista Musso E. (2009)
An experimental study of Goldstein-Petrich curves. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 67, pp. 1-20. - ISSN 0373-1243
Scopus: 2

Articolo di rivista Musso E.; Nicolodi L (2009)
The spinor representation of constant mean curvature one surfaces in the Hyperbolic space. In: NOTE DI MATEMATICA, vol. 28 n. suppl , pp. 317-339. - ISSN 1123-2536
Scopus: 0
[img]
Preview

2008

Articolo in atti di convegno Musso E.; Nicolodi L (2008)
Differential Systems associated with tableaux over Lie Algebras. In: "Symmetries and overdetermined systems of partial differential equations",, Minneapolis, Agosto 2006. pp. 497-514
Web of Science: 1

Articolo in atti di convegno Musso E. (2008)
Point and line to plane. In: Aplimat 2008, Bratislava, February 2008. pp. 703-710

Articolo di rivista Musso E.; Nicolodi L (2008)
Reduction for constrained variational problems on 3-dimensional null curves. In: SIAM JOURNAL ON CONTROL AND OPTIMIZATION, vol. 47 n. 3, pp. 1399-1414. - ISSN 0363-0129
Web of Science: 6 - Scopus: 7
[img]
Preview

2007

Articolo di rivista Musso E.; Nicolodi L (2007)
Closed trajectories of a particle model on null curves in anti-de Sitter 3-space. In: CLASSICAL AND QUANTUM GRAVITY, vol. 24 n. 22, pp. 5401-5411. - ISSN 0264-9381
Web of Science: 8 - Scopus: 9

Articolo di rivista Musso E.; Nicolodi L (2007)
A class of overdetermined systems defined by tableaux: Involutiveness and the Cauchy problem. In: PHYSICA D-NONLINEAR PHENOMENA, vol. 229 n. 1, pp. 35-42. - ISSN 0167-2789
Web of Science: 1 - Scopus: 1

2006

Articolo di rivista Musso E.; Nicolodi L (2006)
Deformation of Surfaces in Lie Sphere Geometry. In: TOHOKU MATHEMATICAL JOURNAL, vol. 58 n. 2, pp. 161-187. - ISSN 0040-8735
Web of Science: 8 - Scopus: 7
[img]
Preview

Articolo di rivista Musso E.; Nicolodi L (2006)
Tableaux over Lie algebras, integrable systems, and classical surface theory. In: COMMUNICATIONS IN ANALYSIS AND GEOMETRY, vol. 14 n. 3, pp. 475-496. - ISSN 1019-8385
Web of Science: 4 - Scopus: 3
[img]
Preview

2005

Curatela Musso E.; Kowalski O; Perrone D; Eds (2005)
Complex, Contact and Symmetric Manifolds : in Honor of L. Vanhecke. [Curatela]

Articolo di rivista Musso, E.; Nicolodi, L; (2005)
On the Cauchy problem for the integrable system of Lie -minimal surfaces. In: JOURNAL OF MATHEMATICAL PHYSICS, vol. 46, pp. 3509-3523. - ISSN 0022-2488
Web of Science: 6 - Scopus: 5

Articolo di rivista Musso, E.; Nicolodi, L.; (2005)
Reduction for the projective arclength functional. In: FORUM MATHEMATICUM, vol. 17 n. 4, pp. 569-590. - ISSN 0933-7741
Web of Science: 4 - Scopus: 4
[img]
Preview
[img]

2004

Articolo di rivista Musso E.; J.D.E. Grant (2004)
Coisotropic variational problems. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 50, pp. 303-338. - ISSN 0393-0440
Web of Science: 8 - Scopus: 9

2002

Articolo in atti di convegno Musso E.; Nicolodi L (2002)
Darboux transform of Dupin Surfaces. In: International conference, Varsavia, Polonia, September 2000. pp. 135-154

Capitolo di libro Musso E. (2002)
Liouville integrability of a variational problem for Legendrian curves in the three-dimensional sphere;. In: Selected Topics in Cauchy-Riemann Geometry / SORIN DRAGOMIR. Aracne, Roma, pp. 283-306. ISBN 9788854835719

Articolo in atti di convegno Musso E.; Nicolodi L (2002)
Solitons and Special Isothermic Surfaces. In: Global Differential geometry : the mathematical legacy of Alfred Gray, Bilbao, Spain, September 2000. pp. 129-148

2001

Articolo di rivista Musso, Emilio (2001)
Elastic curves and the Delaunay problem for curves with constant torsion. In: RENDICONTI DEL CIRCOLO MATEMATICO DI PALERMO, vol. 50 n. 2, pp. 285-298. - ISSN 0009-725X
Scopus: 2

Articolo di rivista Hertrich-Jeromin U; Musso E.; Nicolodi L (2001)
Geometry of constant mean curvature one surfaces in Hyperbolic space. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 19 n. 2, pp. 185-205. - ISSN 0232-704X
Web of Science: 11 - Scopus: 13

2000

Articolo di rivista Musso, E.; Nicolodi, L. (2000)
The Bianchi-Darboux transform of L-isothermic surfaces. In: INTERNATIONAL JOURNAL OF MATHEMATICS, vol. 11, pp. 911-924. - ISSN 0129-167X
Web of Science: 13 - Scopus: 15

1999

Articolo di rivista Musso E.; Nicolodi L (1999)
L-minimal surfaces with plane lines of curvature. In: ABHANDLUNGEN AUS DEM MATHEMATISCHEN SEMINAR DER UNIVERSITAT HAMBURG, vol. 69, pp. 123-138. - ISSN 0025-5858
Scopus: 25

Articolo di rivista Musso E.; Nicolodi L (1999)
Willmore canal surfaces. In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, vol. 31, pp. 1-26. - ISSN 0049-4704

1998

Articolo in atti di convegno Musso E.; Carfi' D (1998)
T-transforms of Willmore isothermic surfaces. In: International conference in honor of P. Calapso, Messina. pp. 69-86

1997

Articolo di rivista Musso E.; Nicolodi L (1997)
Isothermic Surfaces in Laguerre Geometry. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 7.II-B suppl. fasc. 2, pp. 125-144. - ISSN 0392-4041

1996

Articolo in atti di convegno Musso E.; L. Nicolodi (1996)
On the equation defining isothermic surfaces in Laguerre geometry. In: New Developments in Differential Geometry, Budapest, July 1996. pp. 285-294

Articolo di rivista Musso E.; Nicolodi L (1996)
A variational problem for surfaces in Laguerre geometry. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 348, pp. 4321-4337. - ISSN 0002-9947
Web of Science: 31 - Scopus: 33

1995

Articolo di rivista Musso E. (1995)
Deformazione di Superfici nello spazio di Moebius. In: RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITA' DI TRIESTE, pp. 25-45. - ISSN 0049-4704

Articolo di rivista Musso E.; Nicolodi L (1995)
L-minimal canal surfaces. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 15, pp. 421-445. - ISSN 1120-7183

1994

Articolo di rivista Musso, E.; Jensen, G.R. (1994)
Rigidity of Hypersurfaces. In: ANNALES SCIENTIFIQUES DE L'ECOLE NORMALE SUPERIEURE, vol. 27, pp. 227-248. - ISSN 0012-9593
Web of Science: 11

Articolo di rivista Musso E. (1994)
The conformal arclength functional. In: MATHEMATISCHE NACHRICHTEN, vol. 165, pp. 107-131. - ISSN 0025-584X
Scopus: 7

1992

Articolo di rivista Musso E. (1992)
Le condizioni d'integrabilità delle forme fondamentali di Fubini. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 48. - ISSN 0373-1243

Articolo di rivista Musso E. (1992)
On the transformation group of a quaternionic manifold. In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. B, vol. 6, pp. 79-103. - ISSN 0392-4041
Web of Science: 0

Articolo di rivista Musso E. (1992)
Su una proprietà delle curve stazionarie rispetto a funzionali dipendenti dalle curvature. In: RENDICONTI DI MATEMATICA E DELLE SUE APPLICAZIONI, vol. 12, pp. 805-815. - ISSN 1120-7183

Articolo di rivista Musso E. (1992)
The local embedding problem for optical structures",. In: JOURNAL OF GEOMETRY AND PHYSICS, vol. 19, pp. 1-18. - ISSN 0393-0440
Scopus: 0

1991

Articolo in atti di convegno Musso E.; Tricerri F (1991)
Groups with polynomial growth and differential geometry. In: Generators and Relations in Groups and Geometries. pp. 219-241
Web of Science: 0

1990

Articolo di rivista Musso E. (1990)
Homogeneous pseudo-Hermitian Riemannian manifolds of Einstein type. In: AMERICAN JOURNAL OF MATHEMATICS, vol. 113, pp. 219-241. - ISSN 0002-9327

Articolo di rivista Musso E. (1990)
Willmore Surfaces in four sphere. In: ANNALS OF GLOBAL ANALYSIS AND GEOMETRY, vol. 8, pp. 21-41. - ISSN 0232-704X
Scopus: 10

1989

Articolo di rivista Musso E. (1989)
On the twistor space of the six-sphere. In: BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 39, pp. 119-127. - ISSN 0004-9727
Scopus: 3

Articolo di rivista Musso E. (1989)
Twistori di contatto e geometria conforme. In: RIVISTA DI MATEMATICA DELLA UNIVERSITÀ DI PARMA, vol. 8, pp. 227-245. - ISSN 0035-6298

1988

Articolo di rivista Musso E.; Tricerri F (1988)
Riemannian Metrics on Tangent Bundles. In: ANNALI DI MATEMATICA PURA ED APPLICATA, vol. 115, pp. 1-20. - ISSN 0373-3114
Web of Science: 53 - Scopus: 65

1983

Articolo di rivista Musso E. (1983)
La curvatura di Ricci dei gruppi nilpotenti di ordine 2. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, pp. 271-276. - ISSN 0001-4419

Questa lista è stata generata il Sat Oct 21 10:34:54 2017 CEST.